# SDR CA090812007

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 10,673 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206031200139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 12 MONTH SCHEDULED INSPECTION OF BOXBEAM AND AREA ACCESS PANEL WAS REMOVED FOR INTERIOR INSPECTION. ONE (1) INCH CRACK EMINATING FROM TOP STARBOARD RIVET OF BULKHEAD TO CORNER WAS DISCOVERED. REPLACEMENT OF BULKHEAD NOW UNDERWAY. (TC# 20090812007)
